MathSciNet Relay Station
MathSciNet bibliographic data
MR2457436 (2009m:46004) 46B03 (46B25 46B28 47B10 47B38)
Samuel, Christian On spaces of operators on $C(Q)$ spaces ($Q$ countable metric space). Proc. Amer. Math. Soc. 137 (2009), no. 3, 965–970.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement